# SDR UPS01537002

- Difficulty date: October 2, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 18,444 hours, 12,679 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Part number: BAC15061108
- Condition: Corroded
- Location: 131,100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (CP53-131-01.02-1I) ON SEAT TRACK LONGITUDINAL BEAM BETWEEN BS 900 & BS 1040 LBL 45, WL 208     REMOVED, FABRICATED AND INSTALLED FABRICATED BEAM FROM BS 900-1040. WORK DONE IAW SRM 53-00-51, 51-40-05, 51-20-01, 51-20-05.
